Dermatology Community
Rash from sulfa baced antibiotic
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Rash from sulfa baced antibiotic

I have a rash from the antibiotic I was taking (Bactrim). I've had this rash for two days. It seems a bit worse today than it did yesterday. I don't have hives or anything, just /pinkish/redness spots on my body.

How long, on average, do these rashes take to go away?

Is there anything I can do to get rid of this rash quicker?

I stopped taking Bactrim immediately and am now taking Levaquin.
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India